Existence of Solutions for Nonhomogeneous A -Harmonic Equations with Variable Growth
Yongqiang Fu and
Lifeng Guo
Abstract and Applied Analysis, 2012, vol. 2012, 1-26
Abstract:
We study the following nonhomogeneous -harmonic equations: , where is a bounded and convex Lipschitz domain, and satisfy some -growth conditions, respectively. We obtain the existence of weak solutions for the above equations in subspace of .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/421571.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/421571.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:421571
DOI: 10.1155/2012/421571
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().